# SDR DALA2023110209020

- Difficulty date: November 1, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N416DX
- Make and model: Airbus A330-941
- Aircraft serial: 1999
- Aircraft time: 7,860 hours, 916 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3416 FWD CARGO DOOR HANDLE CUTOUT DAMAGED AT UPPER AFT EDGE. CORRECTIVE ACTION: C.W. PRI 612933-14. ERA # 612933-14 MATCHES PRI 612933-14. (0045462)
